# SDR DHL2005782514

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LT SIDE FUSELAGE SKIN ABOVE STR 17L, AFT OF STA 1324.4.  CUTOUT DAMAGED AREA IAW B727 SRM 54-30-1 FIG 1.  FABRICATED DOUBLER REPAIR USING 2024T3 .063 PO NR 9001978 DIMENSION 15 INCHES BY 5 5/8 INCH IAW B727 SRM 54-30-2 FIG 7.  ALODINED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 54-30-2 FIG 1 AND 54-30-3 FIG 7.
